# SDR PCAA0302035

- Difficulty date: February 4, 2003
- Submitted: February 6, 2003
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 29,687 hours, 33,233 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LGA-FLIGHT 3800 CREW REPORTED THAT UPON GEAR DOWN SELECTION RECEIVED THREE RED GEAR LIGHTS.  GEAR HANDLE WAS CYCLED ONE TIME AND RECEIVED THREE LIGHTS.  ALTERNATE EXTENSION WAS PERFORMED.  MAINTENANCE TESTED GEAR HANDLE SOLENOID AND FOUND IT OPERATED NORMALLY.  A LOOSE WIRE WAS FOUND ON LANDING GEAR INHIBIT SWITCH.  THE LOOSE WIRE WAS RE SECURED.  A TEST FLIGHT WAS PERFORMED TO CHECK LANDING GEAR EXTENSION AND RETRACTION SYSTEM.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
